| Model Number |
MAJ-2315 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During device evaluation at olympus, it was found the complaint was confirmed and the cover was cracked.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause of the broken cover could not be determined; however, it's possible that increased stress applied to the distal cover due to semi-insertion or release of stress applied in the installed state due to some chemicals caused cracking over time in areas of weak strength or increased stress.The customer may be able to reduce and prevent occurrence of the event by handling device in accordance with the instructions for use (ifu).If additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer reported the slit part of the single use distal cover was torn by 2-3 mm.The issue occurred when the physician attached the cover to the scope and hung the scope on a holder.The cover was not used and another cover was used to complete the procedure.The customer used a lens cleaner before the inspection.There was no reported patient harm or impact due to this event.